Alert archive / Texas / River Flood Warnings in 2011

River Flood Warning 1, NWS Fort Worth, TX

April 4, 2011Dallas County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 4, 2011, 7:43 AM CDT for Dallas County, Texas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 7:43 AM CDT (12:43 UTC)
Expired
Apr 4, 2011, 10:24 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Rock Creek at Dallas (DWRT2).

Action stage
78 ft
Minor stage
84 ft
Moderate stage
88 ft
Major stage
90 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS44 KFWD 041243
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
743 AM CDT MON APR 4 2011

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREA IN TEXAS...

  WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING 
  DALLAS COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-050043-
/O.NEW.KFWD.FL.W.0001.110404T1243Z-110405T0228Z/
/DWRT2.1.ER.110404T1209Z.110404T1300Z.110404T1428Z.NO/
743 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 AM MONDAY THE STAGE WAS 84.49 FEET. 
* FLOOD STAGE IS 84.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST BETWEEN 85 AND
  86 FEET BY MID MONDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD 
  STAGE BY LATE MONDAY MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 85.9 FEET ON MAY 3 2009.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   84.5  MON 07 AM   70.5                  

$$
2 follow-up statements
528 
WGUS84 KFWD 041332
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
832 AM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREA IN TEXAS...
  WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-050132-
/O.CON.KFWD.FL.W.0001.000000T0000Z-110405T0228Z/
/DWRT2.1.ER.110404T1209Z.110404T1315Z.110404T1428Z.NO/
832 AM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 0815 AM MONDAY THE STAGE WAS 86.24 FEET. 
* FLOOD STAGE IS 84 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK IS CRESTING NOW NEAR 86 FEET AND WILL SOON 
  START TO RECEDE AND FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   86.2  MON 08 AM   70.5                  

$$
297 
WGUS84 KFWD 041524
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 AM CDT MON APR 4 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
 
  WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC113-041554-
/O.CAN.KFWD.FL.W.0001.000000T0000Z-110405T0228Z/
/DWRT2.1.ER.110404T1209Z.110404T1315Z.110404T1438Z.NO/
1024 AM CDT MON APR 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* AT 1015 AM MONDAY THE STAGE WAS 81.86 FEET. 
* FLOOD STAGE IS 84 FEET. 
* FELL BELOW FLOOD STAGE AT 930 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO RECEDE THROUGH MONDAY
  EVENING.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  WHITE ROCK CREEK    84   81.9  MON 10 AM   70.5                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:13 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 4, 6:13 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
613 AM CDT MON APR 4 2011

.AVIATION...
MAIN AVIATION CONCERNS ARE THUNDERSTORMS THIS MORNING FOLLOWED BY
CONTINUED GUSTY NORTH TO NORTHWEST WINDS THE REST OF THE DAY. COLD
FRONT IS CURRENTLY MAKING ITS WAY THROUGH THE METROPLEX AREA
TERMINALS. THREAT OF CONVECTIVE WEATHER SHOULD BE IN THE PROCESS
OF SHIFTING MAINLY EAST OF THESE AIRPORTS SO WILL END TS AROUND
14Z IN RESPECTIVE TAFS. FOR ACT WILL INCLUDE VCTS THROUGH 15-16Z
BASED ON TRENDS AND WILL HOLD OFF TEMPO GROUP AS DYNAMICS REMAIN
FOCUSED N OF THE AREA. BASE OF MID-UPPER LEVEL TROUGH WILL MOVE
QUICKLY EAST ACROSS THE REGION TODAY LEAVING VFR CONDITIONS IN ITS
WAKE THIS AFTERNOON AND OVERNIGHT.

DFW...PCPN ENDING 13-14Z. NORTH WINDS 20-30KT WITH HIGHER GUSTS
EXPECTED TIL AROUND 00Z. TS SHOULD CONTINUE TO IMPACT EAST TRACON
GATES TIL 15-16Z.

30

&&

.UPDATE...
THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND
COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A
QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF
SEVERE STORMS.

79

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG
COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED
AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL
LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE
ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND
DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO
SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND
THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD
FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE
REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH
THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH
MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS.

SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH
DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES.
A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A
DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF
HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID
LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL
BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE
APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM
DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL
KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND
BRING AN END TO THE PRECIPITATION CHANCES.

SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES
EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE
LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE
A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE
FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION
SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS.
THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START
THE WORK WEEK.

HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS
TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN
THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY
NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES
FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL
WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  44  73  53  80 /  60   5   0   5  10
WACO, TX              75  41  75  51  80 /  70   5   0   5   5
PARIS, TX             67  38  70  46  75 / 100   5   0   5  10
DENTON, TX            68  38  75  51  81 /  30   5   0  10  10
MCKINNEY, TX          67  36  74  48  76 / 100   5   0   5  10
DALLAS, TX            70  46  73  52  79 / 100   5   0   5  10
TERRELL, TX           71  41  72  50  77 / 100   5   0   5  10
CORSICANA, TX         72  42  73  50  78 /  70   5   0   5  10
TEMPLE, TX            76  42  74  50  82 /  70   5   0   5   5
MINERAL WELLS, TX     70  37  76  46  84 /  10   5   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
443 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND
GUSTS UP TO 40 MPH CAN BE EXPECTED.

A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS
PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL
BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME
SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN
HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS
CONTINUE ACROSS THE AREA.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND
EASTERN PORTIONS OF NORTH TEXAS.

In the hours before

Special weather statement, Apr 4, 5:57 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CDT MON APR 4 2011

TXZ104-041130-
COLLIN TX-
557 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY

AT 557 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WYLIE...MOVING NORTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE...LUCAS...
MURPHY...PARKER AND WYLIE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3311 9629 3311 9628 3300 9630 3300 9674
      3313 9662 3324 9629
TIME...MOT...LOC 1057Z 243DEG 46KT 3309 9651
Local storm report, Apr 4, 6:22 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND GST     3 NNW VENUS             32.47N  97.14W
04/04/2011  E60 MPH          JOHNSON            TX   TRAINED SPOTTER

            60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERS
Special weather statement, Apr 4, 6:22 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 4 2011

TXZ144-145-041145-
HILL TX-BOSQUE TX-
622 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY
  HILL COUNTY

AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF CLEBURNE TO 17 MILES NORTHWEST OF CLIFTON...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLUM...BYNUM...CARL'S
CORNER...CLIFTON...COVINGTON...HILLSBORO...ITASCA...MERIDIAN...
WHITNEY...MERIDIAN STATE PARK AND LAKE WHITNEY STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. GUSTY WINDS MAY OCCUR WELL IN ADVANCE OF THE HEAVY RAIN.

LAT...LON 3216 9750 3223 9706 3208 9695 3207 9693
      3208 9690 3194 9680 3176 9694 3176 9697
      3186 9704 3177 9724 3178 9784 3187 9790
TIME...MOT...LOC 1122Z 261DEG 41KT 3224 9725 3188 9779
Special weather statement, Apr 4, 6:38 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON APR 4 2011

TXZ134-135-145-146-041200-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-
638 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY
  SOUTHEASTERN HILL COUNTY
  NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY

AT 637 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENNIS TO 12 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENCHANTED OAKS...GUN
BARREL CITY...HUBBARD...KERENS...NAVARRO...SEVEN POINTS AND TOOL.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3184 9643 3180 9651 3182 9673 3180 9677
      3180 9700 3186 9704 3184 9710 3230 9672
      3236 9600
TIME...MOT...LOC 1137Z 270DEG 43KT 3228 9660 3189 9693
Special weather statement, Apr 4, 6:52 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT MON APR 4 2011

TXZ144-145-159-041230-
HILL TX-BOSQUE TX-MCLENNAN TX-
652 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  SOUTHERN HILL COUNTY
  NORTHWESTERN MCLENNAN COUNTY

AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF CLIFTON...MOVING NORTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CLIFTON...
HILLSBORO...HUBBARD...VALLEY MILLS...WEST...WHITNEY AND LAKE WHITNEY
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3163 9763 3183 9764 3211 9697 3207 9694
      3208 9692 3184 9675 3150 9753
TIME...MOT...LOC 1153Z 246DEG 49KT 3180 9744
Special weather statement, Apr 4, 7:14 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT MON APR 4 2011

TXZ135-146-041245-
HENDERSON TX-NAVARRO TX-
714 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 714 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF CORSICANA...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BARRY...CANEY
CITY...CORSICANA...ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...
KERENS...MALAKOFF...SEVEN POINTS...TOOL AND TRINIDAD.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3211 9582 3207 9665 3227 9651 3233 9640
      3235 9644 3235 9582
TIME...MOT...LOC 1214Z 271DEG 38KT 3225 9638

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:28 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 4, 1:42 AM CDTSpecial Weather StatementFWDComanche33 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 4, 2:25 AM CDTSpecial Weather StatementFWDHamilton35 min
Apr 4, 2:28 AM CDTSpecial Weather StatementFWDSomervell32 min
Apr 4, 2:59 AM CDTSpecial Weather StatementFWDBosque31 min
Apr 4, 3:29 AM CDTSpecial Weather StatementFWDJohnson31 min
Apr 4, 3:32 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 4, 3:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 4, 3:48 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant57 min
Apr 4, 4:18 AM CDTSpecial Weather StatementFWDJohnson27 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant61 min
Apr 4, 4:46 AM CDTSpecial Weather StatementFWDHood, Somervell29 min
Apr 4, 4:50 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Apr 4, 5:05 AM CDTSpecial Weather StatementFWDErath25 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Apr 4, 5:43 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more62 min
Apr 4, 5:44 AM CDTSpecial Weather StatementFWDFannin31 min
Apr 4, 5:57 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 6:15 AM CDTSevere Thunderstorm WarningFWDHunt50 min
Apr 4, 6:22 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Apr 4, 6:38 AM CDTSpecial Weather StatementFWDNavarro22 min
Apr 4, 6:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 4, 6:52 AM CDTSpecial Weather StatementFWDHill38 min
Apr 4, 6:52 AM CDTSevere Thunderstorm WarningFWDHopkins53 min
Apr 4, 6:59 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hill, McLennan46 min
Apr 4, 7:14 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 4, 7:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 4, 7:47 AM CDTSpecial Weather StatementFWDHenderson28 min
Apr 4, 7:53 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Apr 4, 7:58 AM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon, Limestone59 min
Apr 4, 8:23 AM CDTSpecial Weather StatementFWDLeon, Robertson37 min
Apr 4, 8:26 AM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson43 min
Apr 4, 9:34 AM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

River Flood Warnings in Texas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.